Illinois Journal of Mathematics

Group extensions and twisted cohomology theories

L. L. Larmore and E. Thomas

Full-text: Open access

Article information

Source
Illinois J. Math. Volume 17, Issue 3 (1973), 397-410.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256051607

Mathematical Reviews number (MathSciNet)
MR0336744

Zentralblatt MATH identifier
0274.55022

Subjects
Primary: 55E05

Citation

Larmore, L. L.; Thomas, E. Group extensions and twisted cohomology theories. Illinois J. Math. 17 (1973), no. 3, 397--410. https://projecteuclid.org/euclid.ijm/1256051607.


Export citation